MathSciNet Relay Station
MathSciNet bibliographic data
MR2096676 17B10 (22E46)
Penkov, Ivan; Serganova, Vera; Zuckerman, Gregg On the existence of $(\germ g,\germ l)$-modules of finite type. Duke Math. J. 125 (2004), no. 2, 329–349.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement